MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS IN-SITU ROD BENDER RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE OASYS IN-SITU ROD BENDER RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48560022
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon was using the in situ benders to manipulate the rod in patient and the tip broke off.No harm was done to the patient and everything was recovered.When getting the instrument back after the washers the tip had gone missing.Was lost in washer.
 
Additional Manufacturer Narrative
No relevant manufacturing issues were found upon device history review.Tip fracture was confirmed visually.The age of the device was found to be 13 years old.The probable root cause of the device is normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
OASYS IN-SITU ROD BENDER RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6681587
Report Number0009617544-2017-00276
Device Sequence Number992323
Product Code LXH
UDI-Device Identifier07613327271133
UDI-Public(01)07613327271133
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48560022
Device Catalogue Number48560022
Device Lot Number048161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer06/08/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1